# SDR SROM200400011

- Difficulty date: February 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65479576
- Condition: Corroded
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND AFT PIT STA 807 LOWER FORWARD CARGO CUTOUT HAS NON-CPCP CORROSION.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLER IAW 53-10-1, 51-40-3 AND 51-30-2.
